# SDR SWAA2024102946111

- Difficulty date: October 8, 2024
- Submitted: October 29, 2024
- Operation: Air carrier
- Aircraft: N8513F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36976
- Aircraft time: 26,605 hours, 13,201 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL AT BS 960 RBL49 WL208<[01] LOCATED AND DRILLED NEW INTERCOSTAL BS 948-BS967 RBL 49 WL208 I.A.W BOEING DWG 147A5650 REV- AND SRM 51-40-05-0G-0;REMOVED AND TO BE INSTALLED ON CCN TTG8Q00WATYP STEP 7;[02] ADDED PART;[03] VERIFIED CORRECTIVE ACTION ITEM 1; CARD COMPLETE
